Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Itchy rashes appeared all over body with swelling around eyelid. What is the disease?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1391 Questions
Question
I WAS DX WITH ctcl IN 2000. aT THAT TIME i HAD NUMEROUS AREAS OF ITCHING RASH COVERING APPROX. 50% OF MY BODY. nOW THE PROBLEM, WITHIN THE LAST 1-2 MO. i HAVE BEGUN DEVELOPING VERY NUMEROUS SMALL {10-15CM} SPOTS IN AREAS THAT WERE CLEAR BEFORE.iN ADDITION i HAVE BEGUN TO BREAK OUT IN A ROSEACIA {SIC} PATTERN ON MY FACE. i HAVE HAD THIS CONDITION BEFORE BUT IN A BUTTERFLY SHAPE. NOE IT ENCOMPASSES MY ENTIRE FACE WITH SWELLING AND AROUND MY EYES AND EYLIDS THERE IS ALOT OF CRUSTING. pLEASE HELP i HAVE NO IDEA WHAT IS HAPPENING! i HAVE AN APPT. TOMORROW WITH MY gp AND WITH MY DERMATOLOGIST fEB.18. i ALMOST FORGOT i WAS READING SOME PAPERWORK THAT STATED i HAVE A MODERATE ADRENAL ADENOMA. YEAR 2000. thank you XXXXXXX
Posted Mon, 14 Jan 2013 in Skin Rash
 
 
Answered by Dr. Sudarshan 4 hours later
Hi XXXXXXX,
Thanks for writing in .
The condition could be mycosis fungoides, Pityriasis lichenoides chronica ,contact dermatitis, drug eruption ,seborrheic dermartitis etc.
Also I would like to know-
Do you have lesions over groin , webspaces ,lower abdomen?
Have you tried any new drugs/cosmetics/clothes etc?
Any other symptoms like fever/ joint pain /oral ulcers?
Itching is more during day or night?
Do face lesions increase after hot spicy food intake or coffee tea intake?
Is it responding to steroid cream?
Are you on any immunosuppresive drugs for skin condition.
Can you upload photos of the affected skin?
Photographs can help a lot in predicting the condition.
Upload the photographs and answer the question and we can continue the discussion here.
Anticipating your response.
Dr XXXXXXX
MD
dermatology
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor